Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 259, NWS Dodge City, KS

September 23, 2014Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 23, 2014, 6:42 PM CDT for Seward County, Stevens County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2014, 6:42 PM CDT (23:42 UTC)
Expired
Sep 23, 2014, 7:07 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 103 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 7:00 PM CDTNON-TSTM WND DMG3 Se Cave, KSAN IRRIGATION SPRINKLER WAS TURNED OVER. WIND SPEEDS WERE ESTIMATED OVER 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-510 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS53 KDDC 232342
SVRDDC
KSC175-189-240045-
/O.NEW.KDDC.SV.W.0259.140923T2342Z-140924T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT TUE SEP 23 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  SEWARD COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 745 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAVE...
  MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  KISMET...CAVE AND WOODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3716 10112 3738 10118 3738 10064 3712 10064
TIME...MOT...LOC 2341Z 269DEG 12KT 3731 10106 

HAIL...1.00IN
WIND...<50MPH

$$

RUSSELL
1 follow-up statement
787 
WWUS53 KDDC 240007
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT TUE SEP 23 2014

KSC175-189-240016-
/O.CAN.KDDC.SV.W.0259.000000T0000Z-140924T0045Z/
STEVENS KS-SEWARD KS-
707 PM CDT TUE SEP 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS AND
SEWARD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3716 10112 3738 10118 3738 10064 3712 10064
TIME...MOT...LOC 0004Z 269DEG 12KT 3780 9993 

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:11 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Sep 23, 3:11 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT TUE SEP 23 2014

...MINOR AFD CORRECTION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 311 PM CDT TUE SEP 23 2014

THE FORECAST CONUNDRUM FOR THIS EVENING IS WHAT TO DO WITH
SPATIOTEMPORAL ARRANGEMENTS OF POPS. LARGELY BIASED POP ARRANGEMENT
TO THE MESOSCALE MODELS LIKE THE HRRR AND 4 KM NAM. THE GFS HAS
CONVECTION FURTHER NORTH THAN THESE MODELS AS AN OUTLIER. SPC
MESOANALYSIS SHOWS MOISTURE CONVERGENCE ALONG A TROUGH AXIS THAT IS
DRAPED FROM THE SOUTHWEST TO THE NORTHEAST. FARTHER TO THE
NORTHWEST, DRIER AIR HAS WORKED ITS WAY IN WITH CLEAR SKIES, SO AM
MORE DUBIOUS TO CONVECTION FORMING. THE CAVEAT TO THIS IS ACROSS
EASTERN COLORADO WHERE CUMULUS IS STARTING TO BUBBLE. THIS ACTIVITY
MIGHT NOT REACH OUR AREA AND THE PROBLEM WITH THAT IS THAT THE LOW
LEVEL JET FOR TONIGHT IS DISPLACED/FORECAST TO THE SOUTHEAST, SO NOT
SURE OUR NORTHWEST ZONES ARE IN THE AREA FOR SUSTAINED LATE NIGHT
CONVECTION VIA THE LOW LEVEL JET LIKE COMPARED TO LAST NIGHT.
ANYWAY, HAVE THE HIGHEST POPS FROM LIBERAL TO DODGE CITY TO LARNED
AND POINTS SOUTHEAST. THIS WILL BE IN THE BETTER AREA OF THE
AFOREMENTIONED MOISTURE CONVERGENCE. MESOANALYSIS SHOWS ABOUT 500-
1500 J/KG OF SBCAPE ALONG WITH ABOUT 30 KT OF BULK SHEAR. THE LARGE
HAIL PARAMETER VIA THE 12Z NAM SOLUTION COMES UP WITH A VALUE OF 4
TO 5, SUGGESTING THAT 1.5" WOULD BE THE MAX FOR UPPER HAIL SIZE
FORECAST DISTRIBUTION. PROBABLY WILL BE SMALLER AS CONVECTION
BECOMES QUASI-LINEAR (AT LEAST SHOWN IN THE MODELS) AND YOU GET
ENHANCED PRECIPITATION EFFICIENCY AND HIGHER BENEFICIAL COMPETITION
FOR HAIL EMBRYOS. SPEAKING OF WHICH, WITH A PWAT OF SLIGHTLY UNDER
+2SD, WOULD NOT RULE OUT ANOTHER 1-3" PRECIPITATION HIT FOR
LOCATIONS THAT ARE UNDER TRAINING STORMS. RIGHT NOW THE MOST
FAVORABLE AREA FOR THE HEAVIEST PRECIPITATION LOOKS TO BE ALONG AND
SOUTH OF HIGHWAY 50.

OTHERWISE, THERE WILL BE ANOTHER CHANCE FOR STORMS WITH A PREFERENCE
TO OUR SOUTHWEST ZONE TOMORROW AFTERNOON BUT MAINLY EVENING. MINIMUMS
TONIGHT WILL BE IN THE UPPER 50S TO LOWER 60S AND MAXIMUMS TOMORROW
WILL BE IN THE 80S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 214 PM CDT TUE SEP 23 2014

AN UPPER RIDGE CURRENTLY OVER THE WESTERN STATES WILL BE IN THE
PROCESS OF BUILDING INTO THE NORTHERN PLAINS AND GREAT LAKES INTO
THIS WEEKEND AS A STRONG UPPER TROUGH APPROACHES THE WEST COAST. AS
THIS OCCURS, SOME OF THE SHORTWAVE ENERGY CURRENTLY MOVING THROUGH
THE NORTHERN PLAINS WILL BREAK OFF FROM THE MAIN WAVE AND RETROGRADE
AS A CLOSED LOW INTO THE MIDWEST. INITIALLY, THERE WILL BE
SUFFICIENT LOW LEVEL MOISTURE THROUGH THE CENTRAL HIGH PLAINS FOR
SOME WEAK TO MODERATE INSTABILITY WITH AFTERNOON HEATING. LOW LEVEL
CONVERGENCE ALONG A SURFACE TROUGH COULD TRIGGER A FEW THUNDERSTORMS
ACROSS PARTS OF SOUTHWEST KANSAS WEDNESDAY EVENING. GIVEN THE LACK
OF DYNAMIC SUPPORT, DON'T THINK ANY STORMS THAT DEVELOP WILL LAST
TOO LONG INTO THE EVENING. WIDELY SCATTERED THUNDERSTORMS COULD
DEVELOP AGAIN ON THURSDAY EVENING BUT CONFIDENCE IS LOWER AS TO
WHETHER THESE STORMS DEVELOP IN SOUTHWEST KANSAS OR REMAIN CONFINED
FARTHER SOUTH.

THROUGH THE REMAINDER OF THE EXTENDED PERIOD, THE UPPER LOW/TROUGH
OVER THE THE WESTERN STATES IS PROGGED TO LIFT INTO SOUTHERN CANADA
AND THE NORTHERN PLAINS AS THE UPPER RIDGE GETS EJECTED EASTWARD.
THE SOUTHERN EXTENT OF THE TROUGH WILL BRUSH BY THE CENTRAL PLAINS.
THE LOWER LEVELS OF THE ATMOSPHERE WILL BE DRYING OUT SOMEWHAT INTO
THE WEEKEND AND WITH WEAK UPPER FLOW, THE CHANCES FOR THUNDERSTORMS
WILL BE MINIMAL TO NON-EXISTENT. CHANCES FOR PRECIPITATION WILL BE
INCREASING AGAIN AS THE WAVE OVER THE WESTERN CONUS WAVE MOVES OUT
INTO THE PLAINS. THERE IS STILL SOME UNCERTAINTY IN THE TIMING OF
THIS BUT IT SHOULD BE SOMETIME AROUND LATE THIS WEEKEND OR EARLY
NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1200 PM CDT TUE SEP 23 2014

THERE IS UNCERTAINTY IN HOW CONVECTIVE EVOLUTION WILL PLAY OUT TODAY/TONIGHT.
THE OVERALL SYNOPTIC PATTERN SUGGESTS SCATTERED THUNDERSTORMS, BUT THERE
ISN'T ANY REAL DEFINITIVE PREFERENCE IN TARGET AREA. AS A RESULT, WILL
CONTINUE WITH VCTS/CB GROUPS FOR THIS EVENING AND WILL AMEND/ADJUST
AS NECESSARY IF CONFIDENCE INCREASES IN SPATIOTEMPORAL ARRANGEMENT
OF THUNDERSTORM ACTIVITY. DESPITE THE ABOVE, CIGS SHOULD BE VFR THROUGH
MUCH OF THE TAF PD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  85  61  85 /  60  20  20  20
GCK  61  87  60  86 /  20  20  20  10
EHA  60  87  60  83 /  20  20  30  10
LBL  61  88  61  85 /  60  30  30  20
HYS  59  83  59  84 /  30  10  10  10
P28  60  82  62  85 /  50  30  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SUGDEN
LONG TERM...GERARD
AVIATION...SUGDEN
Hazardous weather outlook, Sep 23, 4:43 AM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
443 AM CDT TUE SEP 23 2014

KSZ030-031-043>046-061>066-074>081-084>090-241200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
443 AM CDT TUE SEP 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THIS AFTERNOON
AND EARLY EVENING ACROSS THE OUTLOOK AREA. THE HIGHEST THREAT OF
SEVERE THUNDERSTORMS WILL EXIST AFTER 5 PM SOUTHEAST OF A HAYS TO
GARDEN CITY LINE. STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
QUARTER SIZE IN DIAMETER ALONG WITH DAMAGING WINDS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ADDITIONAL CHANCE OF THUNDERSTORMS WILL EXIST BOTH WEDNESDAY
AND THURSDAY ALONG WITH WITH ANOTHER CHANCE SUNDAS INTO MONDAYS.
HOWEVER...WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE NOT
EXPECTED ANY OF THESE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON TO EARLY
EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

AWJ

In the hours before

Special weather statement, Sep 23, 5:33 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
533 PM CDT TUE SEP 23 2014

KSZ045-046-065-232315-
PAWNEE KS-NESS KS-RUSH KS-
533 PM CDT TUE SEP 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE...
NORTHWESTERN RUSH AND EASTERN NESS COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MCCRACKEN TO 11 MILES
SOUTH OF NESS CITY...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NESS CITY...LA CROSSE...BAZINE...MCCRACKEN...RUSH CENTER...
ALEXANDER...NEKOMA AND HARGRAVE.

LAT...LON 3863 9907 3827 9961 3827 10013 3864 9973
TIME...MOT...LOC 2232Z 266DEG 26KT 3855 9958 3829 9993

RUSSELL
Special weather statement, Sep 23, 5:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT TUE SEP 23 2014

KSZ045-046-064-065-079-240000-
EDWARDS KS-PAWNEE KS-HODGEMAN KS-NESS KS-RUSH KS-
558 PM CDT TUE SEP 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE...
SOUTHWESTERN RUSH...NORTHEASTERN HODGEMAN...SOUTHEASTERN NESS AND
NORTHWESTERN EDWARDS COUNTIES UNTIL 700 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALEXANDER TO NEAR
JETMORE...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GRAY...BURDETT...HANSTON AND ROZEL.

LAT...LON 3837 9922 3798 9960 3814 9996 3847 9961
TIME...MOT...LOC 2257Z 299DEG 24KT 3840 9957 3814 9982

RUSSELL
Special weather statement, Sep 23, 6:04 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
604 PM CDT TUE SEP 23 2014

KSZ064-077-078-240015-
HODGEMAN KS-FORD KS-GRAY KS-
604 PM CDT TUE SEP 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEADE...SOUTHERN
HODGEMAN...WESTERN FORD AND SOUTHEASTERN GRAY COUNTIES UNTIL 715 PM
CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JETMORE TO NEAR
MONTEZUMA...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...JETMORE...SPEARVILLE...ENSIGN...WRIGHT...
HOWELL...FT. DODGE AND THE HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 10064 3811 9997 3796 9958 3748 10011
      3747 10041
TIME...MOT...LOC 2304Z 259DEG 19KT 3807 9994 3762 10054

RUSSELL
Local storm report, Sep 23, 6:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     INGALLS                 37.83N 100.45W
09/23/2014  E60 MPH          GRAY               KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT RELAYED A REPORT OF 55 TO 65 MPH
            ESTIMATED WIND GUST IN INGALLS.

&&

UMSCHEID
Local storm report, Sep 23, 6:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             CIMARRON                37.81N 100.35W
09/23/2014  E1.00 INCH       GRAY               KS   PUBLIC

&&

MRUSSELL
Local storm report, Sep 23, 6:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     7 W NESS CITY           38.45N 100.04W
09/23/2014  E65 MPH          NESS               KS   LAW ENFORCEMENT

            WIND GUSTS ESTIMATED TO BE AROUND 60 TO 70 MPH WEST OF
            NESS CITY ON HIGHWAY 96.

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:25 AM CDTFlash Flood WarningDDCEllis6 hr
Sep 23, 4:51 PM CDTSevere Thunderstorm WarningDDCNess, Rush24 min
Sep 23, 4:57 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott33 min
Sep 23, 5:04 PM CDTSpecial Weather StatementDDCHodgeman56 min
Sep 23, 5:30 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny30 min
Sep 23, 5:33 PM CDTSpecial Weather StatementDDCRush42 min
Sep 23, 5:58 PM CDTSpecial Weather StatementDDCHodgeman62 min
Sep 23, 6:04 PM CDTSpecial Weather StatementDDCFord71 min
Sep 23, 6:30 PM CDTSevere Thunderstorm WarningDDCFord, Gray25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.